Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 61, NWS Birmingham, AL

June 17, 2016Elmore County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 4:26 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 79 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 4:26 PM CDT (21:26 UTC)
Expired
Jun 17, 2016, 5:45 PM CDT
In force
79 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Elmore County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 19 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:48 PM CDTTSTM WND DMG5 Nw Dadeville, ALTREE DOWN BLOCKING PORTIONS OF ROADWAY NEAR THE INTERSECTION OF ABBETT DRIVE AND ROCK SPRINGS ROAD. TIME ESTIMATED BY RADAR.
Jun 17, 4:53 PM CDTTSTM WND DMGDadeville, ALTREE DOWN ACROSS EAST SOUTH STREET IN DADEVILLE. TIME ESTIMATED BY RADAR.
Jun 17, 4:53 PM CDTHAIL 1Tallassee, ALDIME TO QUARTER SIZED HAIL REPORTED IN TALLASSEE. TIME ESTIMATED BY RADAR.
Jun 17, 5:08 PM CDTTSTM WND DMGNne Camp Hill, ALTREE DOWN PARTIALLY BLOCKING U.S. HIGHWAY 50 NEAR CAMP HILL BAPTIST CHURCH. TIME ESTIMATED BY RADAR.
Jun 17, 5:08 PM CDTTSTM WND DMGTallassee, ALNUMEROUS TREES AND POWER LINES REPORTED DOWN. TIME ESTIMATED BY RADAR.
Jun 17, 5:12 PM CDTTSTM WND DMGWetumpka, ALNUMEROUS TREES AND POWER LINES DOWN ACROSS WEST AND CENTRAL ELMORE COUNTY. NUMEROUS FIRE DEPARTMENTS DISPATCHED TO REMOVE TREES FROM ROADWAYS. ONE STRUCTURE FIRE CAUSED BY A FALLING TREE REPORTED. TIME ESTIMATED BY RADAR.
Jun 17, 5:12 PM CDTTSTM WND DMGWetumpka, ALNUMEROUS TREES REPORTED DOWN ON ROADS. TIME ESTIMATED BY RADAR.
Jun 17, 5:27 PM CDTTSTM WND DMG2 Ssw Emerald Mountain, ALTREE DOWN BLOCKING ROADWAY AT INTERSECTION OF EMERALD MOUNTAIN EXPRESSWAY AND RIFLE RANGE ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2424 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

001 
WUUS54 KBMX 172126
SVRBMX
ALC051-123-172245-
/O.NEW.KBMX.SV.W.0061.160617T2126Z-160617T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 545 PM CDT

* AT 426 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WADLEY TO NEAR CLANTON...MOVING SOUTHEAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRATTVILLE...ALEXANDER CITY...MILLBROOK...WETUMPKA...TALLASSEE...
  DADEVILLE...CAMP HILL...ELMORE...COOSADA...DEATSVILLE...ECLECTIC...
  JACKSONS' GAP...NEW SITE...WAVERLY...GOLDVILLE...
  EMERALD MOUNTAIN...KOWALIGA BRIDGE...JORDAN LAKE...
  EASTERN LAKE MARTIN AND WEOKA MILLS.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 176 AND 181.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 8570 3259 8570 3258 8580 3249 8580
      3249 8589 3248 8585 3245 8599 3245 8600
      3241 8605 3243 8619 3250 8626 3249 8631
      3241 8631 3241 8641 3275 8641 3275 8601
      3309 8601 3311 8559 3273 8559
TIME...MOT...LOC 2126Z 318DEG 33KT 3313 8564 3277 8660 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
4 follow-up statements
805 
WWUS54 KBMX 172143
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT FRI JUN 17 2016

ALC051-123-172245-
/O.CON.KBMX.SV.W.0061.000000T0000Z-160617T2245Z/
ELMORE AL-TALLAPOOSA AL-
443 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ELMORE AND TALLAPOOSA COUNTIES...

AT 443 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NEW SITE TO NEAR BILLINGSLEY...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...ALEXANDER CITY...MILLBROOK...WETUMPKA...TALLASSEE...
DADEVILLE...CAMP HILL...ELMORE...COOSADA...DEATSVILLE...ECLECTIC...
JACKSONS' GAP...NEW SITE...WAVERLY...GOLDVILLE...EMERALD MOUNTAIN...
KOWALIGA BRIDGE...JORDAN LAKE...EASTERN LAKE MARTIN AND WEOKA MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 8570 3259 8570 3258 8580 3249 8580
      3249 8589 3248 8585 3245 8599 3245 8600
      3241 8605 3243 8619 3250 8626 3249 8631
      3241 8631 3241 8641 3275 8641 3275 8601
      3309 8601 3311 8559 3273 8559
TIME...MOT...LOC 2143Z 327DEG 30KT 3302 8566 3266 8662 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
434 
WWUS54 KBMX 172200
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT FRI JUN 17 2016

ALC051-123-172245-
/O.CON.KBMX.SV.W.0061.000000T0000Z-160617T2245Z/
ELMORE AL-TALLAPOOSA AL-
500 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ELMORE AND TALLAPOOSA COUNTIES...

AT 500 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW SITE TO NEAR DEATSVILLE...MOVING SOUTHEAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...ALEXANDER CITY...MILLBROOK...WETUMPKA...TALLASSEE...
DADEVILLE...CAMP HILL...ELMORE...COOSADA...DEATSVILLE...ECLECTIC...
JACKSONS' GAP...NEW SITE...WAVERLY...EMERALD MOUNTAIN...
KOWALIGA BRIDGE...JORDAN LAKE...EASTERN LAKE MARTIN...
WEOKA MILLS AND TITUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 8601 3310 8572 3311 8559 3273 8559
      3270 8570 3259 8570 3258 8580 3249 8580
      3249 8589 3248 8585 3245 8599 3245 8600
      3241 8605 3243 8619 3250 8626 3249 8631
      3241 8631 3241 8641 3275 8641 3275 8601
TIME...MOT...LOC 2200Z 319DEG 25KT 3297 8572 3264 8641 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
622 
WWUS54 KBMX 172212
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT FRI JUN 17 2016

ALC051-123-172245-
/O.CON.KBMX.SV.W.0061.000000T0000Z-160617T2245Z/
ELMORE AL-TALLAPOOSA AL-
512 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ELMORE AND CENTRAL TALLAPOOSA COUNTIES...

AT 512 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAMP HILL TO ELMORE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...MILLBROOK...WETUMPKA...TALLASSEE...DADEVILLE...
CAMP HILL...ELMORE...COOSADA...DEATSVILLE...ECLECTIC...
JACKSONS' GAP...WAVERLY...EMERALD MOUNTAIN...KOWALIGA BRIDGE...
WESTERN LAKE MARTIN...JORDAN LAKE...TALLAPOOSA CITY...
EASTERN LAKE MARTIN...TEN CEDAR ESTATES AND REEVES AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 8570 3260 8570 3258 8580 3249 8580
      3249 8589 3248 8586 3241 8606 3243 8619
      3250 8626 3249 8631 3241 8631 3243 8636
      3254 8641 3267 8641 3275 8627 3275 8601
      3291 8600 3292 8559 3273 8559
TIME...MOT...LOC 2212Z 326DEG 33KT 3286 8566 3253 8635 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
555 
WWUS54 KBMX 172227
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI JUN 17 2016

ALC051-123-172245-
/O.CON.KBMX.SV.W.0061.000000T0000Z-160617T2245Z/
ELMORE AL-TALLAPOOSA AL-
527 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN ELMORE AND SOUTH CENTRAL TALLAPOOSA COUNTIES...

AT 527 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WAVERLY TO GUNTER AIR FORCE BASE...MOVING
SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WETUMPKA...TALLASSEE...ECLECTIC...MARTIN DAM...EMERALD MOUNTAIN...
BLUE RIDGE...TALLAPOOSA CITY...REEVES AIRPORT...YATES RESERVOIR...
CLAUD...WARE...YATES DAM AND REELTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3258 8580 3249 8580 3249 8589 3248 8587
      3245 8599 3243 8599 3241 8607 3242 8613
      3243 8613 3244 8618 3243 8619 3245 8618
      3247 8622 3250 8624 3250 8629 3270 8603
      3269 8570 3260 8570
TIME...MOT...LOC 2227Z 318DEG 33KT 3276 8556 3243 8625 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 17, 2:14 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
214 PM CDT FRI JUN 17 2016

.DISCUSSION...

A band of severe storms will be tracking southward across south
Alabama during the late afternoon and early evening hours. The
severe storms should be exiting south central Alabama by 6 or 7
pm, and lowered pops tonight. A back door cold front will push
into east Alabama Saturday morning, and this front will be the
focus for afternoon scattered showers and few thunderstorms, so
best rain chances will be confined to southwest counties. Drier
air will advect into central Alabama on Saturday, but dewpoints
will still be in the 60s. By Sunday, even drier air will spill
down the Appalachians as a closed upper low develops off the
Carolina coast. Surface dewpoints will drop into the 50s on Sunday,
which is a big drop from the mid 70s dewpoints currently across
the area.

An upper ridge over the Plains states will expand eastward towards
Alabama and provide rain free conditions Monday and Tuesday, along
with warmer daytime temperatures. The upper ridge will retro-grade
westward Tuesday night as a short wave trof digs southward along
the eastern United States. A weak cool front will accompany the
short wave trof and trigger scattered showers and thunderstorms
across the area late Tuesday night and Wednesday. The models have
been trending drier Thursday and Friday as the trof along the east
coast pushes drier mid level air southward, and removed rain
chances across the northern counties on Thursday with dry
conditions on Friday.

58/rose

&&

.AVIATION...
18Z TAF Discussion.

Scattered storms have already developed along/ahead of a frontal
boundary across the TN Valley. These storms are expected to become
more organized and push southward across the forecast area this
afternoon. Have included some initial best-timing of TS for each
terminal, but updates may become needed throughout the afternoon.
Heavy rain could significantly reduce VIS at times. Some storms
could be severe with damaging wind gusts and large hail.
Otherwise, VFR cigs should prevail with westerly winds of 10 kts
today. Winds will shift to the NW then N post-frontal.

19

&&

.FIRE WEATHER...

Humidity levels will be lowering over the weekend as cooler air
pushes in from the east. Scattered showers and a few thunderstorms
could linger over south central Alabama on Saturday as front
stalls out over this area. High pressure will build over the area
Sunday through Tuesday and temperatures will warm back into the
90s, with no rain expected. A weak cold front will push into
north Alabama Tuesday night and bring a chance of rain to north
Alabama Tuesday night and across all of central Alabama on
Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  88  63  86  61 /  10  10   0  10   0
Anniston    70  87  65  86  62 /  10  10   0  10   0
Birmingham  71  89  68  87  65 /  10  10  10  10   0
Tuscaloosa  71  90  69  88  66 /  10  20  10  10   0
Calera      71  89  67  88  64 /  10  10  10  10   0
Auburn      72  85  66  84  65 /  30  20  10  10   0
Montgomery  74  90  69  88  67 /  30  30  10  10   0
Troy        73  87  69  86  65 /  50  30  20  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Chambers...
Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Russell...Shelby...
Sumter...Tallapoosa...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 17, 12:08 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1208 PM CDT FRI JUN 17 2016

ALZ011>015-017>050-182015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1208 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY EVENING
ACROSS CENTRAL ALABAMA FROM 1 PM UNTIL 7 PM. THE HIGHEST THREAT
WILL BE ALONG AND WEST OF I-65. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. THUNDERSTORMS WILL DEVELOP ACROSS NORTH
ALABAMA BY EARLY AFTERNOON AND THEN FORM INTO A LINE AND TRACK
SOUTHWARD ACROSS THE REMAINDER OF CENTRAL ALABAMA DURING THE
AFTERNOON AND EARLY EVENING HOURS.

HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. HEAT INDICES WILL
RANGE FROM 104 TO 109 DEGREES ACROSS CENTRAL ALABAMA THIS
AFTERNOON...EXCEPT LOWER VALUES IN THE NORTHEAST. THESE MAXIMUM
HEAT INDICES WILL ONLY LAST FOR A FEW HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NECESSARY THIS AFTERNOON.

In the hours before

Local storm report, Jun 17, 4:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     2 S LAKE TUSCALOOSA BIN 33.36N 87.61W
06/17/2016                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREES DOWN ON U.S. HIGHWAY 43 BETWEEN TIERECE PATTON ROAD
            AND OLD VAYETTE ROAD. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 4:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     2 S LAKE TUSCALOOSA BIN 33.36N 87.61W
06/17/2016                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREES DOWN ON U.S. HIGHWAY 43 BETWEEN TIERECE PATTON ROAD
            AND OLD FAYETTE ROAD. TIME ESTIMATED BY RADAR. CORRECTED
            ROAD NAME.

&&

JH
Local storm report, Jun 17, 4:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     NNE PIEDMONT            33.93N 85.61W
06/17/2016                   CALHOUN            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR INTERSECTION OF U.S.
            HIGHWAY 278 AND ALABAMA HIGHWAY 9. TIME ESTIMATED BY
            RADAR.

&&

JH
Local storm report, Jun 17, 4:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     4 NW ALABASTER          33.29N 86.87W
06/17/2016                   SHELBY             AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 52 AND AT INTERSECTION OF BROOK
            DRIVE AND HILLSBORO PARKWAY. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 4:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     6 NE ROANOKE            33.20N 85.29W
06/17/2016                   RANDOLPH           AL   EMERGENCY MNGR

            TREE FELL INTO HOUSE. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 4:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     WOODLAND                33.37N 85.40W
06/17/2016                   RANDOLPH           AL   EMERGENCY MNGR

            TIN SHOP DAMAGED. MORE THAN ONE BUILDING WITH DAMAGE AT
            LOCAL HIGH SCHOOL. POWER LINES DOWN IN WOODLAND. POWER
            OUT IN WEDOWEE. TREES DOWN ACROSS THE COUNTY. LOCATION
            APPROXIMATE. TIME ESTIMATED BY RADAR.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:03 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more17 hr
Jun 17, 12:48 PM CDTSevere Thunderstorm WarningBMXMarion, Winston57 min
Jun 17, 1:30 PM CDTSevere Thunderstorm WarningBMXLamar56 min
Jun 17, 1:32 PM CDTSevere Thunderstorm WarningBMXFayette43 min
Jun 17, 1:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston76 min
Jun 17, 1:56 PM CDTSpecial Weather StatementBMXPickens64 min
Jun 17, 2:11 PM CDTSevere Thunderstorm WarningBMXPickens79 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, St. Clair66 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne79 min
Jun 17, 2:29 PM CDTSevere Thunderstorm WarningBMXJefferson50 min
Jun 17, 2:57 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Shelby, Tuscaloosa78 min
Jun 17, 2:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Talladega76 min
Jun 17, 3:12 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter78 min
Jun 17, 3:36 PM CDTSevere Thunderstorm WarningBMXChilton, Hale, Perry69 min
Jun 17, 3:58 PM CDTSevere Thunderstorm WarningBMXCoosa77 min
Jun 17, 4:00 PM CDTSevere Thunderstorm WarningBMXChambers75 min
Jun 17, 4:09 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Marengo81 min
Jun 17, 4:21 PM CDTSevere Thunderstorm WarningBMXClay, Randolph39 min
Jun 17, 4:39 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery81 min
Jun 17, 4:49 PM CDTSevere Thunderstorm WarningBMXLee56 min
Jun 17, 5:14 PM CDTSevere Thunderstorm WarningBMXMacon, Russell63 min
Jun 17, 5:46 PM CDTSevere Thunderstorm WarningBMXBullock, Pike74 min
Jun 17, 6:05 PM CDTSevere Thunderstorm WarningBMXBarbour85 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.